# SDR GTIA2024031637994

- Difficulty date: March 14, 2024
- Submitted: March 16, 2024
- Operation: Air carrier
- Aircraft: N687NK
- Make and model: Airbus A321-231
- Aircraft serial: 8160
- Aircraft time: 19,671 hours, 8,662 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Table
- Part number: 601888004501
- Condition: Damaged
- Location: G4 Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SPIRIT W.0. 303207 T/C TR 2533-015-1-NKS. G4 GALLEY WORKDECK REPLACEMENT. RAF-01 336338-2 CREATED. -REPLACED WORK DECK ON G4 GALLEY IAW EC 2533-015
